# SDR 96UAL900655

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Engine: Pwa PW4077
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tube
- Part number: 50U63701
- Condition: Obstructed
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT RETURNED TO DEN UNDER AMBER ALERT WITH THE LEFT ENGINE SHUT DOWN DUE TO AN OIL QUANTITY AND PRESSURE IRREGULARITY.  *S/D*  OIL QUANTITY WAS ZERO AND PRESSURE BELOW RED LINE AT START OF CRUISE.  CAUSE WAS ATTRIBUTED TO PLASTIC SHIPPING CAP IN MAIN OIL PRESSURE TUBE.  PRATT SERVICE BULLETIN PW4G-112-79-07 HAD JUST BEEN ACCOMPLISHED.
